# SDR DALA13065640940

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 64,910 hours, 48,555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misrigged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION.  A MISRIGGED, IMPROPERLY INSTALLED, NOT HOOKED SLIDE COVER WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYS AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE TAILCONE SLIDE COVER WAS REINSTALLED CORRECTLY AND THE RII WAS COMPLETED SATISFACTORILY.
